# SDR UG82001F00005

- Difficulty date: September 7, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- Engine: Allsn AE3007A
- System (JASC): 3440 · Independent Position Determining System
- Part: Module
- Part number: 7014940901
- Condition: Failed
- Location: E/E Bay
- Part time: 2,329 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAXI THE CREW NOTED AND AMBER CONFIG MISMATCH CAS MESSAGE.  FAILED NR 2 CONFIGURATION MODULE.  REPLACED NR 2 CONFIGURATION MODULE PER AMM. OPERATIONAL CHECK IS GOOD.
